MathSciNet Relay Station
MathSciNet bibliographic data
MR32790 (11,346i) 40.0X
Knopp, K.; Lorentz, G. G. Beiträge zur absoluten Limitierung. (German) Arch. Math. 2, (1949). 10–16.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement